Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 24 year old female and about a year ago I was diagnosed with bipolar mood disorder and doctor prescribed me medications for treating it. Before that, I was suffering from constant mood swings and periodic depression episodes. Between these episodes I was like crazy, acting manically.
Like I already said, doctor prescribed me some new drug for treating bipolar disorder called Lamictal. Since I started using it, my mood has stabilized and improved significantly. But I have notices that I have developed blurred and double vision, clumsiness or unsteadiness. Could it be from using this drug!?

Loading...


I have also had the same symptoms like you and I have contacted my GP over this. He told me that it is quite possible and probably cause of my vision problems. It is very common side effect of this drug.
It can cause sores in the mouth or around the eyes, uncontrolled back and forth and/or rolling eye movements. It can also cause red or irritated eyes; small red or purple spots on skin; sores, ulcers, or white spots on lips or in mouth.
I was very surprised when I heard all this because my psychiatrist didn’t tell me anything about this.
So, I had to contact him again and he prescribed me drug called Celexa which I've been using for some time now and didn’t experienced any side effects.
Reply

Loading...